# SDR FDEA2020060871144

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY LT OF BL0 AT FS 1019 FLOOR STRAP CORRODED. REMOVED CORR ON FLOOR SUPPORT STA 1019 BL0 IAW SRM 51-10-02. ORING MAT .050 REM.020 LOSS .030 OUT OF LIMITS IAW SRM 53-00-51-1A. REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02, 51-40-05 AND EA F-5310-T0354340 P1 FUSELAGE - MAINFRAME - MAIN CARGO FLOOR SUPPORT STA 1020 CORRODED, NEW PART FABRICATION ALTERATION.
